# SDR IXXA20170330210

- Difficulty date: January 19, 2017
- Submitted: March 30, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED FOR HEAVY MAINTENANCE. WHILE INSTALLING THE RIGHT ELEVATOR CABLE THROUGH THE AFT PRESSURE BULKHEAD, FOUND CABLES TO BE RUBBING ON THE AIR SEAL PASS THROUGH. REMOVED AND REPLACED AIR SEAL IN ACCORDANCE WITH ENGINEERING DOCUMENT 47224REA46 FOR MAJOR REPAIRS OF SYSTEM.
